# SDR JJBA20130529013

- Difficulty date: May 29, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 29,382 hours, 32,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT FROM SEATS 1D TO 2D WAS INOPERATIVE.  LIGHT REPLACED.
